# SDR AALA202105183796

- Difficulty date: April 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347440820200
- Condition: Gouged
- Location: Frm 53 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXISTING REWORK AT EXTERNAL SKIN OF FUSELAGE FOR A GOUGE, FR 53 + 1.0 INCHES AT S25L + 4.1 INCHES. REPAIRED SKIN PER SRM 51-73-00-801 AND EA 327397.
